# SDR AALA201801119003

- Difficulty date: January 9, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 50,861 hours, 29,545 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112307201
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL FITTING FOUND AT FRAME 16, STRINGERS 10 - 11R. REPLACED THE  FITTING IAW SRM 51-42-11, 51-44-00, AND DWG DS3112300000.
